Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Errata: ``Pure azimuthal shear of compressible nonlinearly elastic circular tubes'' [Quart. Appl. Math. 52 (1994), no. 1, 113-131; MR1262323 (94m:73052)]

Authors: D. A. Polignone and C. O. Horgan
Journal: Quart. Appl. Math. 54 (1996), 395
MSC: Primary 73G05; Secondary 73C50, 73K05
DOI: https://doi.org/10.1090/qam/1388024
Original Article: supplement
MathSciNet review: MR1388024
Full-text PDF

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73G05, 73C50, 73K05

Retrieve articles in all journals with MSC: 73G05, 73C50, 73K05

Additional Information

DOI: https://doi.org/10.1090/qam/1388024
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society